# SDR SIMA20140903004

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 39,684 hours, 32,825 cycles
- Engine: Allsn AE3007C
- System (JASC): 7120 · Engine Mount Section
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI OF PYLON AREA FOR LT ENG CHANGE, FOUND DAMPENER SUPPORT CRACKED.  R & R LT ENG HYD DAMPENER SUPPORT BRACKET WITH SERVICEABLE UNIT IAW MM CH 29-10-20.
